# SDR NSVA200600102

- Difficulty date: July 12, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,050 hours, 32,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR INTRANSIT LIGHT AND LANDING GEAR INDICATOR LIGHTS (ALL 3) DID NOT ILLUMINATE DURING EXTENSION OR RETRACTION OF LANDING GEAR.  TROUBLESHOT LANDING GEAR INDICATION SYSTEM FOUND LANDING GEAR INDICATOR C/B TRIPPED, RESET C/B AND CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD IAW 32-60-00.
